Bleeding for ten months after two Depo Provera shots

Dear Ask The Doctor:  I got the Depo Provera shot last August, then again 3 months later. After that, I did not go back but I have bled every single day since the very first shot. I got off of the shot because the bleeding was so bad. Some days its light, others its heavy, some days I just spot. Without fail, I bleed everyday though. Its been 10 months of constant bleeding and I'm miserable. I do not have medical insurance, so I cannot go to a Dr. to have this resolved, please help Thank you
 

Dear Patient:  Prolonged and irregular bleeding is common with depo use. It usually takes up to a year for the bleeding to stop completely. You may wait it out, until the bleeding stops or visit your doctor for some medication to stop the bleeding in case it becomes worse or the blood loss affects your health condition.


 

Please login or signup to post comments!

SEARCH: